Previous |  Up |  Next


Title: To the theory of linear difference equations (English)
Title: Příspěvek k teorii lineárních diferenčních rovnic (Czech)
Author: Laitoch, Miroslav
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 23
Issue: 1
Year: 1984
Pages: 11-24
Summary lang: Czech
Summary lang: Russian
Category: math
MSC: 34A30
MSC: 39A10
MSC: 39A12
idZBL: Zbl 0586.39002
idMR: MR837025
Date available: 2009-01-29T15:26:48Z
Last updated: 2012-05-03
Stable URL:
Reference: [1] Borůvka O.: Lineare Differentialtransformationen 2. Ordnung.VEB OVW, Berlin 1967
Reference: [2] Barvínek E.: О свойстве заменительности дисперсий в решении дифференциального уравнения $\sqrt{|x'|}\cdot(1/ \sqrt{|x'|})'' + q(x)\cdot x'^2 =Q(t).Publ. Fac. Sci. Univ. Masaryk, Brno, No. 393 (1958), 141-155. Zbl 0082.07502


Files Size Format View
ActaOlom_23-1984-1_2.pdf 1.703Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo